Discussions that mention ketorolac

Spinal Cord Disorders board


Mitchie,

I don't want to add another :confused: to your med's situation. But I was concerned about the comment you made reg. taking neurontin here & there. This is an anti epileptic drug found to help w/nerve pain. The pharmacist & my doc told me you have to slooooowly build to a high enough dose to help (as high as 3600mgs or more,) over a period of days & weeks. Then when you come off, you have to slooowly lower the dose. This is because it can actually cause seizures..even a gran-mal (sp?) seizure.
Please ask your doc about this, K? (You can read about it on the net also.)

For your hip....I understand fully!!! I was able to sleep on it after the 1st month & the last few weeks it hardly bothers me at all. (Still have a large numb patch on my upper thigh that is coming back a tiny bit every day, but feels weird like after the dentist.)
My NS prescribed Ketorolac anti-inflamitory & it helped quite a bit for a while.

Hang in there, baby. Every week gets better. ;)

You have my prayers as well.
Jackie :wave:
Hi Mitchie,

Ketorolac helped me w/pain enough to make it worth the sleepiness.

For your hip....driving for cigs is not a good exercise.:rolleyes:
I like to do aqua leg exercises in my spa at 92' as it doesn't hurt too much & it must be good for ya. But you should ask your doc 1st.

Bye for now,
Jackie :wave: